# SDR C2XA99CL077

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAN - THE CREW REPORTED THAT THE RIGHT MAIN GEAR LIGHT DID NOT ILLUMINATE WITH THE GEAR SELECTED DOWN.  THE AIRCRAFT LANDED IN LAN WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN GEAR ACTUATOR AND PERFORMED OPERATIONAL CHECK IAW B1900D MM 32-30-10, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
